Research Repository

The Relationship between Unemployment Benefits and Re-employment Probabilities: Evidence from Spain*

Jenkins, Stephen P and Garcia-Serrano, Carlos (2004) 'The Relationship between Unemployment Benefits and Re-employment Probabilities: Evidence from Spain*.' Oxford Bulletin of Economics and Statistics, 66 (2). 239 - 260. ISSN 0305-9049

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > H Social Sciences (General)
Divisions: Faculty of Social Sciences > Institute for Social and Economic Research
Depositing User: Jim Jamieson
Date Deposited: 30 Sep 2013 09:29
Last Modified: 29 Nov 2018 15:19
URI: http://repository.essex.ac.uk/id/eprint/7878

Actions (login required)

View Item View Item